Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Severe hair fall, acne post delivery, black spots on face. Treatment options?

Hello Dr, I m suffering from sever hairfall n acene problem after my delivery. Daily nearly around two hundred hairs will fall n when wash hairs it doubles. Daily one or two new pimple airses n black spots have become on face. Please suggest me what I should do to get back my pimple free face. I have very fair completion so dark spots look so ugly.
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

thanks for posting your query.

when did you deliver?

hairfall after 3 months of delivery is called telogen effluvium. it goes on for 3 months and resolves after that and hair gets back to normal.

i hope you have not been picking up on any of the lesions as that will lead to deep scars and pigmentation.
active lesions which also need to be treated.

first of all creams that you can apply.

you need to follow a routine of cleansing, sunscreen , creams daily.

cleanse your face with cetaphil cleansing lotion for acne prone skin thrice daily.

sunscreen needs to be used daily , neutrogena would be a good choice.

creams would be:-

clindamycin gel on the active acne lesions in the morning and Retino A 0.025% cream at night on the entire face.

Retino A needs to be applied only at night, start with coming it for 2 hours and then gradually increase the time interval to keep it overnight.

this will help with acne and black spots.

in case you are breast feeding avoid retino a cream.

Answered: Tue, 21 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor